# SDR CHQA20130124024

- Difficulty date: January 24, 2013
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N578RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500865
- Aircraft time: 18,958 hours, 16,663 cycles
- Engine: Rroyce AE3007A12
- Engine time: 19,116 hours, 16,027 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Laavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT AFTER TAKEOFF WITH THE LANDING GEAR RETRACTED, THEY RECEIVED A LAVATORY SMOKE WARNING INDICATION.  NO VISIBLE SMOKE, VAPOR, OR ODOR WAS NOTED.  THE CREW DECLARED AN EMERGENCY AND RETURNED TO FIELD.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE FAULT WAS NARROWED DOWN TO COMING FROM PACK NUMBER 2 AND THE PACK WAS DEFERRED.  CMH MAINTENANCE CLEARED THE DEFERRAL WHEN AN OPERATIONAL CHECK ON PACK NUMBER 2 WAS PERFORMED AND NO LAVATORY SMOKE MESSAGE APPEARED.  MAINTENANCE ALSO REPORTED THAT THEY REMOVED EXCESS GLYCOL FROM THE PACK SYSTEM.  NO FURTHER DEFECTS WERE NOTED.
